I am sorry to hear you are still having concerns re your heart as I know back in March you were experiencing what may have been angina.
As far as your question - is it your ear or your heart - what does you Dr. say ? Remember Beta blockers slow your heart rate, which can prevent the increase in heart rate that typically occurs with exercise. This means that it might not be possible for you to reach your target heart rate. Have you had a stress test since you have been on the beta blocker medications ?
Also could you possibly have an inner ear problem as well as your heart problem going on ?
Wish I had the magic answer but I do not so please make an appointment with your Dr. for medical advise.
Glad to here you are exercising - it is OK to rachet down how hard you push yourself.
~~Kitt~~Moderator: Anxiety, Osteoarthritis,
GERD/Heartburn and Heart/Cardiovascular Disease. "I am not afraid of storms for I am learning how to sail my ship" ~ Louisa May Alcott